# SDR UALA2013051403331

- Difficulty date: May 12, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 52,108 hours, 20,794 cycles
- Engine: Iae V2522A5
- System (JASC): 3410 · Flight Environment Data
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ALTERNATE LAW DISPLAYED AFTER ENGINE START.   ADR1 FAULTED ON CFDS, NO ECAM CAUTIONS OR ADVISORIES , OR FAULT LIGHTS DISPLAYED.  REACTIVATED ADIRU NR 2 AND ACCOMPLISHED TEST AMM 34-10-00-040-002 AND SFCC 1&2 AND ADR 1 & 2 TESTS, NO FAULTS.  AFS LAND III TEST 22-97-00.  ALIGNED AND RAN BOTH ENGINES, NO FAULTS.
